# SDR 7AJA20131227008

- Difficulty date: December 24, 2013
- Submitted: January 1, 2014
- Operation: Air carrier
- Aircraft: N771PD
- Make and model: Beech C90A
- Aircraft serial: LJ1635
- Aircraft time: 6,248 hours, 8,788 cycles
- Engine: Pwa PT6A21
- Engine time: 11,189 hours, 15,182 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A21
- Part serial: PCE24366
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 11,189 hours, 15,182 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WHILE IN ROUTE, SMELLED WHAT HE THOUGHT WOULD BE ENG OIL SMOKE.  HE WAS CLOSE TO DESTINATION AT THE TIME SO HE SHUT OFF THE ENG BLEED VLVS & FOUND THE PROBLEM TO GO AWAY.  THE ACFT WAS GROUNDED FOR MORE TROUBLESHOOTING & REPAIR.  UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT THE NR 2 ENG HAD OIL BEING BURNT IN THE COMPRESSOR SECTION & THE ENG WILL BE SENT BACK TO THE OVERHAUL FACILITY FOR TEAR DOWN & EVALUATION.
